# SDR HNAA2024120401157

- Difficulty date: November 7, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,500 hours, 42,472 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Migrated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

55-2336 HORIZONTAL STAB, RH HINGE BUSHING MIGRATED.  REPAIRED IAW EO1-55-24-0678
